# SDR QMLA2012090312144

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N900NM
- Make and model: Snias AS350B2
- Aircraft serial: 4085
- Aircraft time: 2,895 hours, 10,111 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,836 hours, 5,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: DHS77516020
- Condition: Defective
- Location: Fire Warn Test
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FIRE WARNING LIGHT CAME ON FOR A FEW SECONDS, THEN WENT OUT.  DETERMINED TO BE A DEFECTIVE WARNING LIGHT TEST SWITCH.
